# SDR NACA2024082400001

- Difficulty date: August 24, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,116 hours, 19,345 cycles
- Engine: Pwa PW4062
- Engine time: 576 hours, 205 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Condition: Faulted
- Location: Nr 1 Eng Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG SPEED CARD MESSAGE. PERFORMED L ENG SPEED CARD TEST, PER AMM 77-12-01-864 STATUS MESSAGE NOT SHOWING AT THIS TIME.
